# SDR VNAA2009010700015

- Difficulty date: December 31, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 11,199 hours, 10,843 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04072H7968
- Condition: Cracked
- Location: Cockpit
- Part time: 11,199 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT WINDSHIELD SHATTERED WHILE AT CRUISE.  CREW DECENDED TO 10,000 FEET AND THEN LANDED WITHOUT INCIDENT.    MX REMOVED AND REPLACED THE WINDSHIELD IAW THE ACFT MM.  ACFT WAS RETURNED TO SERVICE.
